# SDR C2XA03IA072

- Difficulty date: July 10, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455501
- Part serial: 0650
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW NOTED THAT THE LANDING GEAR WOULD NOT RAISE.  THE PILOT BUMPED THE HANDLE AND THE GEAR CAME UP.  IAH-  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
